# SDR SWAA2022020126652

- Difficulty date: August 24, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 38,774 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL BAY 7 RIGHT HAS 14 INCH CRACK VAPOR BARRIER / APPLIED INTERIM PATCH REPAIR PER SRM 57-10-10-2R-2.
